# SDR AALA202411251152

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: No Test
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS DAMPING TEST ON DOOR DAMPER IN PASSENGER CREW DOOR 841AT FWD GALLEY AREA. MAINTENANCE REPLACED EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR 841 AT FWD GALLEY AREA IAW AMM 52-11-14-400-001-B,
